Alert archive / Florida / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 119, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 3, 2017, 9:43 AM CDT for Escambia County, Santa Rosa County, Florida; Baldwin County, Alabama. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2017, 9:43 AM CDT (14:43 UTC)
- Expired
- Apr 3, 2017, 10:45 AM CDT
- In force
- 62 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baldwin County, AL, Escambia County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 79 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 7:06 AM CDT | Tornado Watch | SPC | 6 hr |
| Apr 3, 1:48 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 2.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- -464 m²/s²
- 0-3 km storm-relative helicity
- -530 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
350
WUUS54 KMOB 031443
SVRMOB
ALC003-FLC033-113-031545-
/O.NEW.KMOB.SV.W.0119.170403T1443Z-170403T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
943 AM CDT MON APR 3 2017
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southeastern Baldwin County in southwestern Alabama...
Southern Santa Rosa County in northwestern Florida...
Southeastern Escambia County in northwestern Florida...
* Until 1045 AM CDT
* At 942 AM CDT, severe thunderstorms were located along a line
extending from near Elberta to 23 miles south of Orange Beach,
moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Gulf Shores, Foley, Pace, Milton, Gulf Breeze, Orange
Beach, Goulding, Robertsdale, Bagdad, Lillian, Myrtle Grove,
Magnolia Springs and Oriole Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 AM CDT for southwestern
Alabama. A tornado watch also remains in effect until 100 PM CDT for
northwestern Florida.
LAT...LON 3022 8791 3058 8777 3068 8679 3038 8680
3022 8775
TIME...MOT...LOC 1442Z 241DEG 31KT 3042 8755 2993 8754
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
284
WWUS54 KMOB 031534
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
1034 AM CDT MON APR 3 2017
ALC003-FLC033-113-031545-
/O.CON.KMOB.SV.W.0119.000000T0000Z-170403T1545Z/
Baldwin AL-Santa Rosa FL-Escambia FL-
1034 AM CDT MON APR 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR SOUTHEASTERN BALDWIN...SOUTHERN SANTA ROSA AND SOUTHEASTERN
ESCAMBIA COUNTIES...
At 1033 AM CDT, severe thunderstorms were located along a line
extending from near Ensley to 20 miles south of Gulf Shores to 38
miles south of Fort Morgan, moving east at 35 mph.
The severe thunderstorm line is organizing along the coast and a new
warning will likely be needed to replace the eastern portion
of this warning by 1045 am cdt.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Gulf Shores, Foley, Pace, Milton, Gulf Breeze, Orange
Beach, Goulding, Robertsdale, Bagdad, Lillian, Myrtle Grove, Oriole
Beach and Bon Secour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 AM CDT for southwestern
Alabama. A tornado watch also remains in effect until 100 PM CDT for
northwestern Florida.
LAT...LON 3022 8775 3058 8777 3068 8679 3038 8680
3028 8741
TIME...MOT...LOC 1533Z 280DEG 30KT 3050 8734 2996 8759 2967 8808
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 9:39 AM CDT, 4 minutes earlier.
Area forecast discussion, Apr 3, 9:39 AM CDT, 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
939 AM CDT Mon Apr 3 2017
.DISCUSSION...See updated information for land and marine areas below.
&&
.UPDATE...Tornado watch 114 for Mobile and Baldwin counties
including the adjacent gulf waters out to 20 nm has been extended
until 11 AM CDT this morning. Latest radar trends to the south
and west support this reasoning.
Tornado watch 116 for all counties in Northwest Florida and
parts of south central Alabama including the adjacent gulf waters
out to 60 nm continues through 1 PM CDT this morning. 32/ee
&&
.MARINE...A strong onshore flow will continue over the marine
area through this afternoon. Numerous thunderstorms are expected
to move across the marine area through this afternoon. Wind gusts
to 35 knots or higher...isolated cases of large hail and
tornadoes can be expected with some of the stronger thunderstorms
through this afternoon.
Tornado watch 114 for the Alabama coastal waters has been
extended until 11 AM CDT this morning.
Tornado watch 116 for the Northwest Florida coastal waters is in
effect until 1 pm CDT this afternoon. 32/ee
&&
.PREV DISCUSSION... /issued 819 AM CDT Mon Apr 3 2017/
DISCUSSION...See updated information for land areas below.
UPDATE...With recent radar trends, we have decided to go ahead
and issue a Flash Flood Watch for portions of our forecast area.
Primary area of concern is for the coastal counties of Alabama and
the western Florida panhandle, and for interior south central
Alabama counties of Escambia, Conecuh and Covington. Rainfall
totals of 2 to 4 inches, locally higher in some localized areas.
This will produce areas of flash flooding, especially in urban
areas. 12/DS
PREV DISCUSSION... /issued 730 AM CDT Mon Apr 3 2017/
DISCUSSION...See updated information for land areas and aviation
discussion below.
UPDATE...TOR Watch #114 continues for western half of forecast
area until 9 AM, TOR Watch #116 has just been issued for the
eastern half of our forecast area until 1 PM this afternoon. The
primary severe threat will damaging straight line winds along the
line, but a few tornadoes are possible along the line as well.
Later this morning and into the early afternoon, instabilities may
increase enough in advance of the line that a few tornadic storms
out ahead of the main convection may also develop. Primary area of
interest with regard to the severe weather threat will be over the
coastal counties and into interior south central Alabama east of
I-65, with less of a threat elsewhere.
The northern end of the line has laid out an outflow boundary and
is now oriented more east-west oriented while the southern half
continues moving east, approaching Mobile county. This could
result in a period very heavy rainfall and localized flooding this
morning in that area. The line should still get a pushed off to
the east and accelerate again a little later this morning as a
upper jet streak rounds the base of the upper trof and this
thinking has thus far kept us from issuing a Flash Flood Watch.
We will have continue to monitor for FFA potential.
AVIATION...
12Z issuance...MVFR ceilings over most of the region this morning,
becoming IFR to LIFR with line of thunderstorms moving east across
the area. Line of showers and storms has slowed somewhat over the
past hour, but should begin moving off to the east later this
morning and be east of the entire forecast area by late this
afternoon. Strong southerly surface winds in advance of the front,
15 to 20 knots with higher gusts. Ceilings increasing above MVFR
this evening, then becoming VFR after 04/03z.
PREV DISCUSSION... /issued 440 AM CDT Mon Apr 3 2017/
Severe Weather Risk Shifts East over the Area Today...
NEAR TERM /Now Through Monday night/...Ongoing line of strong to severe
thunderstorms just to the west of our forecast area this morning
moving east. These storms have a history of producing damaging winds
and large hail. Expect this main line of storms to move east across
our forecast area today, crossing southeast Mississippi zones and
into extreme southwest Alabama through 8 AM, across central interior
portions of southwest Alabama between 8 AM and Noon, and then east
of I-65 in Alabama and across the western Florida panhandle from
Noon through around 4 PM. This timing is slightly faster than our
previous forecast package. The storms have been slow to cross
Louisiana and western Mississippi over the past 12-18 hours, but
mid/upper level trof becomes negatively tilted today and fast,
diffluent flow aloft will allow the primary line of storms to move
more rapidly across our area. The Storm Prediction Center has
indicated that the severe threat has lessened slightly, but there is
still an ENHANCED RISK, and severe weather parameters still indicate
that there is at least the potential for isolated significant severe
weather events over portions of our forecast area. This is
especially true closer to the coast where HRRR and EURO both
indicate MLCAPE of 1200-1400 J/KG and 0-1KM SRH 200-300 J/KG. In
addition, Bulk Shear axis across much of the area today forecast
to be in the 40-60 KT range. Damaging wind in excess of 60 MPH,
Large Hail, and isolated tornadoes (some potentially strong) are
all possible. The activity should be east of our forecast area by
sunset, with no pcpn expected overnight. Categorical PoPs today,
ending by late afternoon. Strong southerly flow in advance of the
system thus maintained the Wind Advisory. Fairly rapid eastward
movement should preclude need for Flash Flood Watch, although some
locally heavy rainfall on the order of 2-3 inches possible.
Coastal Flood Advisory, Heavy Surf Advisory and High Risk of Rip
Currents all continue as well. Highs today in the upper 70s and
lower 80s. Lows tonight in the mid 50s northwest ranging to
low/mid 60s southeast and coastal areas. 12/DS
SHORT TERM /Tuesday Through Wednesday night/...Next in a series
of upper level storm systems begins to dig into the southern Plains
Tuesday. This causes the high level flow to amplify sharply once
again over the Lower MS River Valley as the Plains storm ejects
east, bringing another potentially active southwest flow aloft to
the central Gulf coast going into Tuesday night and Wednesday.
With approaching dynamics, deep layer Gulf moisture is tapped,
modifying quickly and spreading northward. Cold front moves east,
approaching the Lower MS River Valley Wednesday morning. Frontal
forcing, combined with deep layer ascent operating on adequate
layer moisture brings a quick return to shower and storm chances
late Tuesday night into Wednesday. Some of the storms could become
strong to locally severe. Rain chances lower substantially by
Wednesday night due to frontal passage. High temperatures Tuesday
in the mid 80s interior to upper 70s coast, range from the upper
70s to lower 80s areawide on Wednesday. Overnight lows cool into
the upper 40s to lower 50s interior and mid to upper 50s coast
Wednesday night resulting from cool advection following in the
wake of frontal passage. /10
LONG TERM /Thursday Through Sunday/...Look to transition to a
more quiet weather pattern as surface high pressure expands
eastward out of the Plains and western Gulf Thursday to across
the central Gulf Saturday. Drier and cooler conditions expected to
close out the week with highs on Thursday and Friday trending
closer to seasonal values, upper 60s to lower 70s. Much cooler
nights with lows dipping down into the 40s generally north of I-10
both Thursday and Friday night. Temperatures modify late in the
weekend as high pressure moves east of the local area. /10
MARINE...A cold front and accompanying pre-frontal squall line
moves east across the marine area today, with a strong onshore flow
and high seas in advance. Winds become briefly westerly in the wake
of the front late today and this evening. A Small Craft Advisory
continues through this evening. Onshore flow returns by Tuesday, but
lighter, then increases again on Wednesday with yet another weather
system moving east across the marine area. Strong offshore flow
expected by Wednesday night continuing through late week. 12/DS
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 10 PM CDT this evening for ALZ051>060-
261>266.
Flash Flood Watch until 4 PM CDT this afternoon for ALZ056-059-
060-261>266.
Coastal Flood Advisory until 11 PM CDT this evening for
ALZ261>266.
High Rip Current Risk through Tuesday evening for ALZ265-266.
High Surf Advisory until 1 AM CDT Tuesday for ALZ265-266.
FL...Wind Advisory until 10 PM CDT this evening for FLZ201>206.
Flash Flood Watch until 4 PM CDT this afternoon for FLZ201>206.
Coastal Flood Advisory until 11 PM CDT this evening for FLZ202-
204-206.
High Rip Current Risk through Tuesday evening for FLZ202-204-206.
High Surf Advisory until 1 AM CDT Tuesday for FLZ202-204-206.
MS...Wind Advisory until 10 PM CDT this evening for MSZ067-075-076-
078-079.
GM...Small Craft Advisory until 1 AM CDT Tuesday for GMZ630>635-650-
655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Apr 3, 6:40 AM CDT, 3 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 640 AM CDT Mon Apr 3 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-041145- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 640 AM CDT Mon Apr 3 2017 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight A strong storm system will move east across the region today, bringing the potential for a line of strong to severe storms. Damaging wind gusts, large hail, and tornadoes are possible. A few strong tornadoes could be possible. Very heavy rainfall will be likely as the line of storms moves east. For now, the thinking is the line will be moving east quickly enough to not warrant a Flash Flood Watch, although there is a an Elevated Threat for isolated flash flooding and minor flooding along area rivers and creeks today. We will montitor for the need of a Flash Flood Watch this morning. A Wind Advisory is in effect today and early this evening for the entire area, but strongest winds will likely be over the coastal counties. A Coastal Flood Advisory is in effect for this afternoon and evening for the northwest Florida panhandle and Alabama beaches. Minor flooding expected along the coast as tides of 1 to 2 feet above normal are expected. A Heavy Surf Advisory, for waves of 5 to 8 feet in the surf zone, is in effect, and a High Risk of rip currents can also be expected today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Another round of strong to severe storms is possible on Wednesday. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn severe spotter networks may be required late Sunday night through Monday afternoon. For more information please see our website at weather.gov/mob GMZ630>635-650-655-670-675-041145- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Destin to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Destin to Pensacola FL from 20 to 60 NM- 640 AM CDT Mon Apr 3 2017 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight A line of strong to severe storms will move east across the marine area today. Strong wind gusts, large hail and a few tornadoes will be possible. Strong winds, gusting to gale force at times, and high seas should be expected over the marine area today. A SMALL CRAFT ADVISORY is in effect for the entire marine area, valid from 1 AM today through 1 AM Tuesday. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong winds and high seas are possible again on Wednesday through early Thursday as yet another storm system moves rapidly east across the marine area.
In the hours before
Local storm report, Apr 3, 8:41 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
841 AM CDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM TSTM WND DMG 2 NW GAINESTOWN 31.46N 87.72W
04/03/2017 CLARKE AL EMERGENCY MNGR
PORCH BLOWN OFF A HOUSE ON WALKER SPRINGS ROAD
&&
JFBLocal storm report, Apr 3, 8:50 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
850 AM CDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND DMG YANTLEY 32.25N 88.38W
04/03/2017 CHOCTAW AL EMERGENCY MNGR
TREES AND POWER LINES DOWN ON HIGHWAY 10
0425 AM TSTM WND DMG PENNINGTON 32.21N 88.06W
04/03/2017 CHOCTAW AL EMERGENCY MNGR
TREES AND POWER LINES DOWN ON PINE GROVE ROAD NEAR
PENNIGTON
&&
JFBLocal storm report, Apr 3, 9:17 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
917 AM CDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 AM TSTM WND GST 6 WSW POINT CLEAR 30.44N 88.01W
04/03/2017 M54 MPH GMZ631 AL C-MAN STATION
MIDDLE BAY LIGHTHOUSE MEASURED A THUNDERSTORM WIND GUST
OF 47 KNOTS, 54 MPH.
&&
JFBLocal storm report, Apr 3, 9:26 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
926 AM CDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM TSTM WND DMG 8 NNE LEAKESVILLE 31.26N 88.52W
04/03/2017 GREENE MS UTILITY COMPANY
TREES AND POWER LINES DOWN ON HIGHWAY 57 BETWEEN
LEAKESVILLE AND STATE LINE
&&
JFBLocal storm report, Apr 3, 9:35 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
935 AM CDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 AM TSTM WND DMG LUVERNE 31.72N 86.26W
04/03/2017 CRENSHAW AL BROADCAST MEDIA
ROOF RIPPED OFF OF A WAREHOUSE. MULTIPLE POWER LINES AND
POWER POLES DOWN NEAR THE LUVERNE HIGH SCHOOL.
&&
JFBLocal storm report, Apr 3, 9:40 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
940 AM CDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM TSTM WND DMG NNE SOUTH 31.45N 86.61W
04/03/2017 COVINGTON AL BROADCAST MEDIA
TREES AND POWER LINES DOWN ON COUNTY ROAD 82 NEAR BUCK
CREEK BAPTIST CHURCH
&&
JFBThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:45 AM CDT | Special Weather Statement | MOB | Escambia, Okaloosa, Santa Rosa | 45 min |
| Apr 3, 7:53 AM CDT | Flash Flood Watch | MOB | Escambia, Okaloosa, Santa Rosa | 4 hr |
| Apr 3, 8:09 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 51 min |
| Apr 3, 8:26 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 64 min |
| Apr 3, 9:00 AM CDT | Severe Thunderstorm Warning | MOB | Escambia | 60 min |
| Apr 3, 9:33 AM CDT | Areal Flood Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 3 hr |
| Apr 3, 9:36 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 39 min |
| Apr 3, 9:59 AM CDT | Tornado Warning | MOB | Okaloosa | 31 min |
| Apr 3, 10:14 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 46 min |
| Apr 3, 10:46 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 45 min |
| Apr 3, 11:00 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 31 min |
| Apr 3, 3:29 AM CDT | Special Weather Statement | MOB | Choctaw | 46 min |
| Apr 3, 3:41 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 49 min |
| Apr 3, 5:10 AM CDT | Severe Thunderstorm Warning | MOB | Washington | 50 min |
| Apr 3, 5:45 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 45 min |
| Apr 3, 5:57 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Mobile, Washington | 48 min |
| Apr 3, 6:28 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 47 min |
| Apr 3, 6:43 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Escambia, Mobile, Monroe, Washington | 47 min |
| Apr 3, 6:53 AM CDT | Special Marine Warning | MOB | 97 min | |
| Apr 3, 7:26 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Butler, Clarke, Conecuh, Escambia, Mobile and 2 more | 49 min |
| Apr 3, 7:27 AM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 3 hr |
| Apr 3, 7:55 AM CDT | Flash Flood Warning | MOB | Mobile | 4 hr |
| Apr 3, 8:26 AM CDT | Special Marine Warning | MOB | 94 min | |
| Apr 3, 8:49 AM CDT | Special Marine Warning | MOB | 56 min | |
| Apr 3, 8:54 AM CDT | Flash Flood Warning | MOB | Baldwin | 4 hr |
| Apr 3, 8:54 AM CDT | Tornado Warning | MOB | Crenshaw | 13 min |
| Apr 3, 8:59 AM CDT | Special Marine Warning | MOB | 61 min | |
| Apr 3, 9:33 AM CDT | Special Marine Warning | MOB | 87 min | |
| Apr 3, 9:43 AM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 8 days |
| Apr 3, 9:43 AM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 9 days |
| Apr 3, 10:02 AM CDT | Special Marine Warning | MOB | 58 min | |
| Apr 3, 10:55 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Apr 3, 12:54 PM CDT | Special Marine Warning | MOB | 66 min | |
| Apr 3, 1:55 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Apr 3, 3:51 PM CDT | Special Marine Warning | MOB | 114 min | |
| Apr 3, 5:38 PM CDT | Special Marine Warning | MOB | 67 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2017Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.